# SDR FDEA202205061131

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON RIGHT HAND WING UPPER SURFACE MAIN   LANDING GEAR SUPPORT DOUBLER BETWEEN AUXILIARY SPAR AND YW 467. EXISTING REPAIR ON RIGHT HAND WING UPPER SURFACE MAIN LANDING GEAR SUPPORT   DOUBLER BETWEEN AUXILIARY SPAR AND YW 467 EVALUATED AND FOUND CORROSION   EXIST. CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-20-01-1A   ALLOWABLE DAMAGE 1 FIGURE 101. REPAIR CARRIED OUT AS PER DRAWING SG   11570014 AND EA 1-5730-T0368835 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
